skip to main content


Title: Uncertainty Quantification for Nonconvex Tensor Completion: Confidence Intervals, Heteroscedasticity and Optimality
Award ID(s):
2218713 2218773 2014279 1907661
NSF-PAR ID:
10387239
Author(s) / Creator(s):
 ;  ;  
Publisher / Repository:
Institute of Electrical and Electronics Engineers
Date Published:
Journal Name:
IEEE Transactions on Information Theory
Volume:
69
Issue:
1
ISSN:
0018-9448
Page Range / eLocation ID:
p. 407-452
Format(s):
Medium: X
Sponsoring Org:
National Science Foundation
More Like this
No document suggestions found